Forskning
Udskriv Udskriv
Switch language
Region Hovedstaden - en del af Københavns Universitetshospital
Udgivet

Recurrent angioedema associated with pharmacological inhibition of dipeptidyl peptidase IV

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

DOI

  1. Severe hypophosphataemia following oral bisphosphonate treatment in a patient with osteoporosis

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

  2. Intracranial entrapment of a haemodialysis catheter guidewire

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

  3. Rare cause of spontaneous haemothorax: mediastinal and distant lymph node metastases from uveal melanoma

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

  4. Acquired complement C1 esterase inhibitor deficiency in a patient with a rare SERPING1 variant with unknown significance

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

  1. Clinical features and disease course of primary angioedema patients in a tertiary care hospital

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

  2. Clinical Features and Disease Course of Primary Angioedema Patients in a Tertiary Care Hospital

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

  3. Acquired complement C1 esterase inhibitor deficiency in a patient with a rare SERPING1 variant with unknown significance

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

Vis graf over relationer

Angioedema (AE) of the upper airways is a severe and potentially life-threatening condition. The incidence has been increasing in the past two decades, primarily due to increased use of medications inhibiting the degradation of vasoactive peptides. Acquired angioedema related to angiotensin-converting enzyme inhibitors (ACEI-AAE) is well known, but other pharmaceutical agents also affect the degradation of bradykinin and substance P. We present a middle-aged man with recurrent episodes of severe AE of the oral cavity, hypopharynx and larynx due to pharmacological inhibition of dipeptidyl peptidase IV.

OriginalsprogEngelsk
TidsskriftBMJ Case Reports
Vol/bind2017
ISSN1757-790X
DOI
StatusUdgivet - 10 jan. 2017

ID: 49776004